Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Recurring angina events after starting Jack3d. What can be done to counteract the short term effects?

Hi I have been taking Jack3d, a pre-workout supplement , and have been having frequent angina. I have had angina regularly my whole life (about one per month at max) but now fear the increase in frequency might be connected to my jack3d use. I have taken Jack3d for two year now (about 3 or 4 times a week) but taken a break every 6 months or so. I just started back up and having only taken it twice, have been having frequent angina (about one or two every 30 min). I am discontinuing my Jack3d use immediately. Should I take anything else to counteract the short term effects that are contributing to my angina?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

Nitrates such as nitroglycerin are indicated as rescue medications in patients with heart disease who experience angina. You should immediately stop the Jack3d. You should take your usual cardiovascular medications, but if the symptoms persist despite discontinuation, you should see your provider for further assessment.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 19 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor